MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 352630
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: error out-of-box.Reason of complaint: 352630 was mislabled as a 15 drop set and should be labeled as 10 drop.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).To date no sample and/or photograph were provided for evalaution.Further investigation of the complaint is not possible.However, based on the reported event description the reported defect was confirmed, and attributed to failure in the production process.The product was manufactured as 15 drop instead of 10 drop due to implementation of cr 03374, which added an alternate bom for product 352630.This change introduced e341 global tubing and a7406215 (15 drop drip chamber).The labeling configuration was not correctly updated or segregated to reflect the alternate bom, resulting in the application of an incorrect drop-rate label.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, the retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24574493
Report Number2521402-2026-00261
Device Sequence Number13120447
Product Code FPA
UDI-Device Identifier04046955594498
UDI-Public(01)04046955594498(11)260114(17)290114(10)0062040723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number352630
Device Lot Number0062040723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown